# SDR UIEA2014051900210

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,958 hours, 18,646 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA2296
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REQUIRES REPLACEMENT FOR LOW PRESS.  R & R ENTRY SERVICE DOOR ESCAPE SLIDE PACK AT R1 DOOR IAW AMM 25-66-01.
